MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES CUSTOM; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES CUSTOM; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number FT21IN60NGF057N
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a total of 2 individual tracheal cannula experience a nightly loss of aqua volume (3ml in, 1.5ml out).Suspicion of leakage at the pilot.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated.H10: device evaluation: visual inspection of the two returned devices did not identify any defects.The devices were leak tested per work instruction, (b)(4).No leaks were detected.The cuffs were inflated with 10 cc of water and the various portions of the inflation system were manipulated.No leaks were detected.The devices with 10 cc of water in the cuffs were allowed to rest several days.No leaks were evident while the device was resting.Using a syringe, the water was evacuated.Approximately 10 cc of water was removed, the minor difference is accounted for the small amount of water that remains in the inflation system.Based on the limited information in the complaint description, it is unknown what the caregiver used to inflate the cuffs, but using air would account for the nightly loss in volume.The reported problem could not be confirmed.No corrective actions are planned at this time.There were no non-conforming reports (ncrs) initiated for the lots or anomalies identified in the dhrs.

Brand Name
BIVONA TUBES CUSTOM
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13636085
Report Number3012307300-2022-04229
Device Sequence Number16685259
Product Code JOH
UDI-Device Identifier15019517280845
UDI-Public15019517280845
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT21IN60NGF057N
Device Catalogue NumberFT21IN60NGF057N
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown